Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 1, Pages 63-83
http://dx.doi.org/10.1155/S1048953399000064

An MX/GI/1/N queue with close-down and vacation times

1University of Ulm, Institute of Stochastics, Ulm 89069, Germany
2NTT Multimedia Networks Laboratories, 3-9-11 Midori-cho, Musashino-shi, Tokyo 180, Japan

Received 1 October 1996; Revised 1 April 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andreas Frey and Yoshitaka Takahashi, “An queue with close-down and vacation times,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 1, pp. 63-83, 1999. https://doi.org/10.1155/S1048953399000064.